# SDR CALA2011062200448

- Difficulty date: June 21, 2011
- Submitted: June 22, 2011
- Operation: Air carrier
- Aircraft: N76505
- Make and model: Boeing 737824
- Aircraft serial: 32834
- Aircraft time: 16,178 hours, 5,613 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5410U23
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CRACKED BL 0 STA 344-360 CTN 53-390-00.  REMOVED AND REPLACED FLOOR SUPPORT INTERCOSTAL AT  STA 344-360 BL-0 REF- DWG 141A5410 REV IR AND SRM 51-40-02.
